advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Fulton, Illinois, USA:

I have type 2 diabetes, and for the last week my levels have gone from 140 mg/dl [7.8 mmol/L] to 339 mg/dl [18.3 mmol/L] or higher. What would cause this?

Answer:

A sudden change in blood sugars can indicate a serious health problem (such as an infection) which has nothing to do with your diabetes. You need to see a doctor right away to see what is going on.

JS

DTQ-ONCDMGB20020827
Original posting 31 Aug 2002
Posted to Daily Care and Traveling

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:38
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.